# SDR MWEA010864

- Difficulty date: June 5, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591140137
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN LONGERON 30 AND SKIN, AND ON LONGERON 30 FROM STATION 110 TO 134. REMOVED, LOCATED AND INSTALLED NEW LONGERON.
